# SDR AALA20091022TUL01

- Difficulty date: October 22, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 32,136 hours, 14,855 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

INFLIGHT PHL TO DFW.  CREW REPORTED RIGHT ENGINE GENERATOR ON FIRST OFFICER INSTRUMENTS BEGAN TO FLICKER AND WENT OFF FOLLOWED BY AC CROSS-TIE.  THE APU WAS INOPERATIVE.  LANDED CMH WITHOUT INCIDENT.  REPLACED THE RIGHT CONSTANT SPEED DRIVE GENERATOR.
